MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number MX-410445
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Erythema (1840); Failure of Implant (1924); Unspecified Infection (1930); Breast Discomfort/Pain (4504); Swelling/ Edema (4577)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported swelling, pain, "hot to the touch", redness and implant exchange from textured to smooth due to the patients concerns with the product, intracapsular leak confirmed via ct scan, lump by the left armpit and left side has "significantly dropped" and "collapsed".Patient later reported "infection, palpable lump on left side, shooting and burning pain of both breast, redness of the skin, and significant increase of nipple sensation".The device remains implanted.This relates to the left side.
 
Additional Manufacturer Narrative
Fi summary: with the information collected during the investigation, there is enough evidence to support that units involved in this work order were manufactured under controlled conditions in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents related to the reported event.Seal strength was successfully completed and results were acceptable.Environmental monitoring results were found to be acceptable, and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The sterilization run 30017603 is not related to any additional complaint infection record reported as of today.Considering that there is no adverse trend for this type of event, no additional actions are deemed required at this time.The issue with infection will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.Given the fact that the cause of the infection cannot be specifically associated with the manufacturing process, and there is not an adverse trend for this type of event, and no er/ ncr(s) were identified during the investigation associated with this lot and the complaint, no corrective action is deemed necessary at this time.
 
Additional Manufacturer Narrative
The event of "infection (late onset)" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: infection (late onset).
 
Event or Problem Description
 
Event or Problem Description
Patient reported swelling, pain, "hot to the touch", redness and implant exchange from textured to smooth due to the patients concerns with the product, intracapsular leak confirmed via ct scan, lump by the left armpit and left side has "significantly dropped" and "collapsed".The device remains implanted.This relates to the left side.
 
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
 
Additional Manufacturer Narrative
The reported events are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for these events.Reason for reoperation: breast pain, edema, and erythema.
 
Event or Problem Description
Patient reported swelling, pain, "hot to the touch", redness and implant exchange from textured to smooth due to the patients concerns with the product, intracapsular leak confirmed via ct scan, lump by the left armpit and left side has "significantly dropped" and "collapsed", patient reported "infection, palpable lump on left side, shooting and burning pain of both breast, redness of the skin, and significant increase of nipple sensation".The device remains implanted.This relates to the left side.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22594749
Report Number9617229-2025-12495
Device Sequence Number13056352
Product Code FTR
UDI-Device Identifier10888628003750
UDI-Public(01)10888628003750(10)2685165(11)141216(17)191116
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2019
Device Catalogue NumberMX-410445
Device Lot Number2685165
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer07/29/2025
08/19/2025
11/11/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date08/18/2025
09/12/2025
11/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale
Patient Weight50 KG
Patient EthnicityNon Hispanic
Patient RaceWhite